| Model Number |
DIB00 |
| Medical Device Problem Code |
Material Fragmentation (1261)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/29/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Additional information: section a2 patient age/date of birth: not applicable as there was no patient contact with the device.Section a3a patient sex: not applicable as there was no patient contact with the device.Section a3b patient gender: not applicable as there was no patient contact with the device.Section a4 patient weight: not applicable as there was no patient contact with the device.Section a5 patient ethnicity: not applicable as there was no patient contact with the device.Section a6 patient race: not applicable as there was no patient contact with the device.Section d6a date implanted: not applicable as there was no patient contact with the device.Section d6b date explanted: not applicable as there was no patient contact with the device; therefore, not explanted.Section h-3 device evaluated by manufacturer: the complaint device was not returned for evaluation.Therefore, a failure analysis of the complaint device cannot be completed.A review of records including device history and complaint trending will be performed.Upon completion of the review, if there is any further relevant information a supplemental medwatch report will be filed.Attempts were made to contact the customer account requesting additional information regarding complaint however, to date no response has been received.All pertinent information available to johnson and johnson surgical vision, inc.Has been submitted.
Event or Problem Description
During product handling and prior to insertion, the haptic of the dib00 model intraocular lens (iol) snapped off during advancement of the lens; there was no patient contact.No further information is available.
Additional Manufacturer Narrative
Additional information: section d-9: device available for evaluation: yes.Section d-9: device date returned to manufacturer: 03-feb-2026.Section h-3: device evaluated by manufacturer: yes.Device evaluation: the simplicity corresponding to this complaint was received on the handpiece tray.The original folding carton was also received.During a visual inspection, the device was inspected under magnification.The handpiece was received with the plunger rod fully retracted.The lens was stuck in the cartridge and could be observed to be torn at a haptic optic junction.Viscoelastic residue was not observed throughout the cartridge.No issues were observed with the cartridge, lens module, device assembly, and plunger rod advancement.The plunger rod tip was bent.The lens was removed from the cartridge and cleaned; the lens was observed to be damaged and scratched.The torn off portion with the haptic was also observed to be damaged.No further evaluation was performed.The complaint issue "haptic detached" was not identified during product evaluation.The other observed issues during the product evaluation could not be confirmed to be related to the manufacturing or design process.The manufacturing records for the product were reviewed; the units were released in accordance with specifications.A search revealed that no other complaints have been received for this production order.Conclusion: based on the complaint investigation results, the product was released within specifications.No product deficiency or product malfunction was identified.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.